Alert archive / New Mexico / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 20, 2024, 9:31 PM MDT for Rio Arriba County, New Mexico. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2024, 9:31 PM MDT (03:31 UTC)
- Expired
- Jun 21, 2024, 3:50 AM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2529 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508
WGUS55 KABQ 210331
FFWABQ
NMC039-210600-
/O.NEW.KABQ.FF.W.0039.240621T0331Z-240621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
931 PM MDT Thu Jun 20 2024
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
South Central Rio Arriba County in north central New Mexico...
* Until midnight MDT tonight.
* At 931 PM MDT, Emergency management reported thunderstorms
producing heavy rain in Santa Clara Creek, with 4 feet of water
depth flowing down the creek. Between 3 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Espanola and Santa Clara Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3596 10608 3593 10610 3593 10625 3600 10625
3600 10644 3601 10649 3607 10646 3609 10626
3609 10620 3601 10607
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
534 follow-up statements
141
WGUS75 KABQ 210430
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1030 PM MDT Thu Jun 20 2024
NMC039-210600-
/O.CON.KABQ.FF.W.0039.000000T0000Z-240621T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-
1030 PM MDT Thu Jun 20 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR SOUTH CENTRAL RIO ARRIBA COUNTY...
At 1030 PM MDT, Emergency management reported thunderstorms
producing heavy rain in Santa Clara Creek with 4 feet of water depth
flowing down the creek. Between 3 and 5 inches of rain have fallen.
Additional rainfall amounts of 0.25 to 0.5 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Espanola and Santa Clara Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3596 10608 3593 10610 3593 10625 3600 10625
3600 10644 3601 10649 3607 10646 3609 10626
3609 10620 3601 10607
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
53020
WGUS55 KABQ 210553
FFWABQ
NMC039-210800-
/O.EXT.KABQ.FF.W.0039.000000T0000Z-240621T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1153 PM MDT Thu Jun 20 2024
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
South Central Rio Arriba County in north central New Mexico...
* Until 200 AM MDT.
* At 1153 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain in the Santa Clara Pueblo area. Between 3 and 5 inches
of rain have fallen. Additional rainfall amounts of 0.5 to 1 inch
are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Espanola and Santa Clara Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3609 10620 3601 10607 3596 10608 3593 10610
3593 10625 3600 10625 3600 10644 3601 10649
3607 10646 3609 10626
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
53582
WGUS55 KABQ 210752
FFWABQ
NMC039-211000-
/O.EXT.KABQ.FF.W.0039.000000T0000Z-240621T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
152 AM MDT Fri Jun 21 2024
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
South Central Rio Arriba County in north central New Mexico...
* Until 400 AM MDT.
* At 152 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain in Santa Clara Creek. Between 3 and 5 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Espanola and Santa Clara Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to the National Weather Service at
1.888.386.7637 when you can do so safely.
&&
LAT...LON 3596 10608 3593 10610 3593 10625 3600 10625
3600 10644 3601 10649 3607 10646 3609 10626
3609 10620 3601 10607
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Shoemake783
WGUS75 KABQ 210950
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
350 AM MDT Fri Jun 21 2024
NMC039-211000-
/O.CAN.KABQ.FF.W.0039.000000T0000Z-240621T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rio Arriba NM-
350 AM MDT Fri Jun 21 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL RIO ARRIBA
COUNTY...
Flash flooding is no longer expected to pose a threat, but minor
flooding will probably continue in many locations since the
northeastern portion of the Jemez Mountains received over a foot of
rainfall in some spots over the past 36 hours. Please continue to
heed any remaining road closures.
Additional heavy rainfall will be possible this afternoon and
evening, when another Flood Watch for flash flooding will be in
effect.
&&
LAT...LON 3596 10608 3593 10610 3593 10625 3600 10625
3600 10644 3601 10649 3607 10646 3609 10626
3609 10620 3601 10607
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 5:49 PM MDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 20, 5:49 PM MDT, 3 hours 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 549 PM MDT Thu Jun 20 2024 ...New AVIATION... .SYNOPSIS... Issued at 124 PM MDT Thu Jun 20 2024 A very active monsoon like weather pattern will continue tonight through early next week with rounds of showers and thunderstorms. Locally heavy rainfall remains likely, especially from slow moving or stationary strong thunderstorms. Tonight's strongest storms are forecast over the northwest third of the state. Mainly showers are forecast for much of the forecast area Friday morning. Strong thunderstorms return Friday afternoon to locations from the Sangre de Cristo mountain southward along the Sandia and Manzano mountains and central highlands from Clines Corners south to Ruidoso. Then a swath of light to moderate rain following a slow moving cold front will gradually sag through the northwest half of the state Friday night. The weekend will feature a more traditional type monsoon pattern with scattered afternoon showers and thunderstorms forming over the mountains and moving off to the east and northeast. High temperatures will remain below average for the date through Friday, warming to near averages for late June over the weekend. && .SHORT TERM... (This evening through Friday night) Issued at 124 PM MDT Thu Jun 20 2024 Debris clouds are slowing today's surface heating somewhat with storms just starting to fire over the Sangre de Cristo and Chuska mountains. Storm motion is to the northeast around 25 mph. The more skilled hi-res models are suggestive of strong convection from northeast AZ moving and developing east-northeastward to as far east as the Jemez mountains early this evening after a strong east canyon wind develops into the ABQ metro and southeast winds at Santa Fe northeastward to Los Alamos. This convection is progged to continue through much of tonight with the highest chances for flash flooding once again in and near Santa Clara canyon with possible rises on the Rio Chama near Hernandez once again tonight. This convection gradually diminishes as it sags east and southeast through the RGV and points east Friday morning, setting the stage for strong storms to fire Friday afternoon from the Sangre de Cristo, Sandia, Manzano, Gallinas, Sacramento and Capitan mountains. The strongest storms will focus over the Sacramento and Capitan mountains Friday afternoon as a wave/speed max associated with Tropical Depression Alberto slides around the Bermuda high circulation and into southeast NM. Latest HREF progs a 2"+ rain bullseye several miles east of Capitan Friday afternoon into early Friday evening. Storm motion over Lincoln and Chaves counties is forecast between 25 to 30 kts Friday afternoon into the early evening. At the same time, a surface cold front associated with an unseasonably deep trough over CA/NV is progged to move in from the northwest Friday night. A band of light to moderate rainfall will follow this frontal feature through the northwest half of the state Friday night. If the hi- res models are in the ballpark, a half to three quarters of an inch of rain for the ABQ metro is possible Friday night through Saturday morning. West Mesa of ABQ could end up as green as it once was in the early 1940s in a week or so. At any rate, wetting rainfall for portions of the mid RGV looks highly likely Friday night into Saturday morning. && .LONG TERM... (Saturday through Wednesday) Issued at 124 PM MDT Thu Jun 20 2024 Elongated Bermuda high remains progged to reach out over NM/AZ during the day Saturday with steering flow aloft shifting to more southwesterly over the forecast area. NAM12 indicative of a deformation (atmospheric stretching) axis setting up from southwest to northeast across the state. This stretching adds weak lift to daytime heating to get convection going from the Gila east and northeast to the central mountain chain northeast to San Miguel, Harding, and Union counties. Models suggestive of convection going well past sunset Saturday with mid level stretching continuing into Saturday night. By Sunday, low level moisture remains in place and what seems to be an extension of the Bermuda and not the monsoon high remains overhead in response to the anomalous convection over Mexico. Steering flow becomes more west- northwest Sunday afternoon and that results in chances for strong to severe storms in northeast NM and the potential for slow moving storms over the Gila. Monsoon high pretender in the form of the Bermuda high is then progged to shift westward over AZ Tuesday and Wednesday with northwest to northerly steering flow aloft developing during the middle of next week. At some point during the last few days of June or during the first few days of July, this upper high will shift back eastward with its associated Gulf and Atlantic basin moisture related convection and the monsoon high will develop over NM or AZ according to the ECMWF ensemble at some point in mid July. && .AVIATION... (00Z TAFS) Issued at 548 PM MDT Thu Jun 20 2024 Abundant moisture over the region with isolated to scattered RA/TS impacting terminals. Specifically KFMN, KGUP, and KROW seeing the most activity with TEMPO groups in TAFs with Mention of TS/RA, along with reductions to VIS and lowering CIGS. TS/RA will remain in and around these terminals through 01-02Z, becoming VCSH afterwards. For remaining terminals, including KABQ, KLVS, KSAF, and KTCC, VCSH/RA remains in the TAF through ~06Z. Showery activity will be possible through the overnight and into tomorrow morning. The main slug of moisture will continue moving in across NM through the evening and overnight with continued low cloud decks at BKN to OVC, with possible instances of MVFR CIGS for all terminals. Winds will remain breezy 10-20 knots with gusts up to 30 knots through the evening and into the overnight timeframe, generally out of the southeast to south. Terminals with VCSH/VCTS will experience VRB winds at 15-25 knots with gusts to 40 knots possible. && .FIRE WEATHER... Issued at 124 PM MDT Thu Jun 20 2024 Gulf of Mexico moisture will remain in place over the forecast area into early next week. As a result, near record dewpoint temperatures for late June will remain in place through the weekend, along with excellent chances for widespread wetting rainfall. Heavy rainfall on or near the Blue2/South Fork/Salt burn scars if forecast Friday afternoon where as much as 2" is possible. Friday's steering flow will take these storms to the north around 25 mph. This monsoon like weather pattern continues into next week with daily rounds of afternoon showers and thunderstorms favoring a swath of the forecast area from the Gila northeastward to Union county. Steering flow aloft will send the showers and storms to the east and southeast next week. Slow moving storms south of approximately U.S. Highway 60 next week remain in the forecast. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 88 62 89 / 70 80 70 20 Dulce........................... 48 81 47 84 / 70 70 80 20 Cuba............................ 56 80 55 84 / 60 80 80 40 Gallup.......................... 52 89 53 87 / 70 60 70 40 El Morro........................ 58 84 56 82 / 40 70 80 60 Grants.......................... 55 85 53 86 / 60 70 80 70 Quemado......................... 59 84 59 84 / 20 60 70 80 Magdalena....................... 61 78 62 84 / 40 60 50 60 Datil........................... 59 78 60 82 / 40 70 50 70 Reserve......................... 54 88 56 90 / 20 40 60 70 Glenwood........................ 64 91 71 94 / 20 50 50 60 Chama........................... 46 76 47 79 / 70 80 80 40 Los Alamos...................... 60 76 59 82 / 70 80 70 50 Pecos........................... 57 73 57 84 / 80 80 60 40 Cerro/Questa.................... 47 76 48 80 / 40 70 60 40 Red River....................... 44 69 47 74 / 40 70 50 40 Angel Fire...................... 40 72 42 78 / 20 60 40 30 Taos............................ 53 81 54 86 / 40 60 50 30 Mora............................ 51 75 51 83 / 50 80 40 40 Espanola........................ 62 85 60 90 / 50 70 70 30 Santa Fe........................ 59 76 59 84 / 70 80 70 40 Santa Fe Airport................ 61 79 60 87 / 60 70 70 30 Albuquerque Foothills........... 65 84 65 89 / 60 70 60 50 Albuquerque Heights............. 68 85 66 90 / 50 50 60 40 Albuquerque Valley.............. 66 87 64 92 / 60 50 60 30 Albuquerque West Mesa........... 66 85 64 91 / 60 50 60 40 Belen........................... 64 88 64 92 / 30 50 50 40 Bernalillo...................... 66 86 65 92 / 50 60 60 30 Bosque Farms.................... 62 87 62 92 / 40 50 50 40 Corrales........................ 66 87 64 92 / 50 60 60 40 Los Lunas....................... 64 88 64 92 / 40 50 50 40 Placitas........................ 64 83 64 87 / 50 60 60 40 Rio Rancho...................... 66 86 64 91 / 50 60 60 30 Socorro......................... 68 88 69 95 / 40 50 40 40 Sandia Park/Cedar Crest......... 59 77 60 82 / 50 70 60 40 Tijeras......................... 58 80 58 85 / 50 70 60 40 Edgewood........................ 56 78 56 86 / 40 70 50 40 Moriarty/Estancia............... 55 79 56 86 / 40 70 50 40 Clines Corners.................. 55 73 55 82 / 50 80 40 30 Mountainair..................... 56 78 57 85 / 40 60 40 40 Gran Quivira.................... 57 78 58 86 / 40 70 30 40 Carrizozo....................... 64 81 63 89 / 60 70 20 20 Ruidoso......................... 58 72 56 80 / 70 90 20 30 Capulin......................... 56 75 57 84 / 10 50 5 20 Raton........................... 57 79 57 87 / 10 50 20 20 Springer........................ 59 80 59 90 / 30 60 20 20 Las Vegas....................... 57 71 56 83 / 80 80 40 30 Clayton......................... 62 80 65 91 / 10 30 0 10 Roy............................. 60 74 61 87 / 50 70 10 20 Conchas......................... 64 81 65 94 / 50 60 10 5 Santa Rosa...................... 62 76 62 90 / 50 70 20 10 Tucumcari....................... 64 82 66 95 / 30 40 5 0 Clovis.......................... 64 83 64 92 / 30 40 5 0 Portales........................ 65 83 64 92 / 30 40 0 0 Fort Sumner..................... 65 81 64 92 / 50 50 5 5 Roswell......................... 69 89 69 96 / 70 50 5 5 Picacho......................... 62 78 60 88 / 80 80 10 30 Elk............................. 59 78 56 87 / 80 80 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ201>206-211-214-215-226- 229. Wind Advisory until 11 PM MDT this evening for NMZ219. && SHORT TERM...33 LONG TERM....33 AVIATION...99
In the hours before
Special weather statement, Jun 20, 3:32 PM MDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT Thu Jun 20 2024
NMZ201-202-205-206-202200-
West Central Plateau-Chuska Mountains-Northwest Plateau-West Central
Mountains-
332 PM MDT Thu Jun 20 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN MCKINLEY AND SOUTHWESTERN
SAN JUAN COUNTIES THROUGH 400 PM MDT...
At 332 PM MDT, the public reported strong thunderstorms along a line
extending from near Fort Defiance to Black Rock. Movement was north
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Public.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallup, Zuni Pueblo, Nakaibito, Vanderwagen, Yah-Ta-Hey, Brimhall
Nizhoni, Black Rock, Fort Wingate, Ramah, and McGaffey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3601 10905 3601 10846 3496 10847 3496 10905
TIME...MOT...LOC 2132Z 194DEG 21KT 3576 10898 3508 10877
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GuyerLocal storm report, Jun 20, 3:35 PM MDT, 5 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
335 PM MDT Thu Jun 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Tstm Wnd Gst 1 WSW Allison 35.52N 108.80W
06/20/2024 M60 MPH McKinley NM ASOS
ASOS station KGUP Gallup Airport.
&&
TRMSpecial weather statement, Jun 20, 4:55 PM MDT, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
455 PM MDT Thu Jun 20 2024
NMZ201-202330-
Northwest Plateau-
455 PM MDT Thu Jun 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN JUAN COUNTY
THROUGH 530 PM MDT...
At 455 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farmington, moving north at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Farmington, Bloomfield, NAPI Headquarters, and Upper Fruitland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3678 10794 3677 10793 3678 10792 3677 10791
3656 10795 3658 10828 3679 10828
TIME...MOT...LOC 2255Z 190DEG 11KT 3669 10810
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:05 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 8 hr |
| Jun 20, 9:06 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jun 21, 4:14 AM MDT | Flood Watch | ABQ | Bernalillo, Catron, Cibola, Colfax, Lincoln, Los Alamos and 10 more | 26 hr |
| Jun 21, 8:15 AM MDT | River Flood Advisory | ABQ | Sandoval | 26 hr |
| Jun 21, 11:29 AM MDT | Flash Flood Warning | ABQ | Lincoln | 6 hr |
| Jun 21, 1:57 PM MDT | Special Weather Statement | ABQ | San Juan | 33 min |
| Jun 21, 2:01 PM MDT | Flash Flood Warning | ABQ | San Miguel | 5 hr |
| Jun 21, 2:19 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 19 min |
| Jun 21, 2:34 PM MDT | Special Weather Statement | ABQ | Cibola | 41 min |
| Jun 21, 2:52 PM MDT | Special Weather Statement | ABQ | San Juan | 53 min |
| Jun 21, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 47 min |
| Jun 21, 3:00 PM MDT | Flash Flood Warning | ABQ | McKinley, San Juan | 3 hr |
| Jun 21, 3:19 PM MDT | Flash Flood Warning | ABQ | San Juan | 3 hr |
| Jun 21, 3:21 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 15 min |
| Jun 21, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 46 min |
| Jun 21, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 38 min |
| Jun 21, 3:36 PM MDT | Flash Flood Warning | ABQ | Cibola | 15 hr |
| Jun 21, 4:00 PM MDT | Special Weather Statement | ABQ | McKinley | 45 min |
| Jun 21, 4:14 PM MDT | Areal Flood Advisory | ABQ | San Juan | 17 min |
| Jun 21, 4:31 PM MDT | Flash Flood Warning | ABQ | San Juan | 10 hr |
| Jun 21, 4:32 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jun 21, 4:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 21, 4:34 PM MDT | Special Weather Statement | ABQ | Cibola | 41 min |
| Jun 21, 5:23 PM MDT | Areal Flood Advisory | ABQ | Cibola | 102 min |
Nearby
Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.